Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3938 Publications

2022 | Conference Paper | IST-REx-ID: 11707 | OA
A. Balliu, J. Hirvonen, D. Melnyk, D. Olivetti, J. Rybicki, and J. Suomela, “Local mending,” in International Colloquium on Structural Information and Communication Complexity, Paderborn, Germany, 2022, vol. 13298, pp. 1–20.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11706 | OA
A. Liebenau, L. Mattos, W. Mendonca dos Santos, and J. Skokan, “Asymmetric Ramsey properties of random graphs involving cliques and cycles,” Random Structures and Algorithms. Wiley, 2022.
View | DOI | Download Published Version (ext.)
 
2022 | Journal Article | IST-REx-ID: 11713 | OA
N. Nikolic, M. Sauert, T. G. Albanese, and I. Moll, “Quantifying heterologous gene expression during ectopic MazF production in Escherichia coli,” BMC Research Notes, vol. 15. Springer Nature, 2022.
View | Files available | DOI | PubMed | Europe PMC
 
2022 | Journal Article | IST-REx-ID: 11701 | OA
A. Agresti and M. Veraar, “Nonlinear parabolic stochastic evolution equations in critical spaces Part I. Stochastic maximal regularity and local existence,” Nonlinearity, vol. 35, no. 8. IOP Publishing, pp. 4100–4210, 2022.
View | Files available | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 11705
C. Chang et al., “Surface functionalization of surfactant-free particles: A strategy to tailor the properties of nanocomposites for enhanced thermoelectric performance,” Angewandte Chemie - International Edition. Wiley, 2022.
View | DOI
 
2022 | Journal Article | IST-REx-ID: 11702 | OA
N. H. Barton, “The ‘New Synthesis,’” Proceedings of the National Academy of Sciences of the United States of America, vol. 119, no. 30. Proceedings of the National Academy of Sciences, 2022.
View | Files available | DOI | PubMed | Europe PMC
 
2022 | Journal Article | IST-REx-ID: 11700 | OA
M. Erbar, D. L. Forkert, J. Maas, and D. Mugnolo, “Gradient flow formulation of diffusion equations in the Wasserstein space over a metric graph,” Networks and Heterogeneous Media, vol. 17, no. 5. American Institute of Mathematical Sciences, pp. 687–717, 2022.
View | DOI | Download Published Version (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 10787 | OA
N. H. Barton and O. O. Olusanya, “The response of a metapopulation to a changing environment,” Philosophical Transactions of the Royal Society B: Biological Sciences, vol. 377, no. 1848. The Royal Society, 2022.
View | Files available | DOI | PubMed | Europe PMC
 
2022 | Journal Article | IST-REx-ID: 10773 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “Continuous and discrete radius functions on Voronoi tessellations and Delaunay mosaics,” Discrete and Computational Geometry, vol. 67. Springer Nature, pp. 811–842, 2022.
View | Files available | DOI
 
2022 | Conference Paper | IST-REx-ID: 11145 | OA
A. Ferber, M. A. Kwan, and L. Sauermann, “List-decodability with large radius for Reed-Solomon codes,” in 62nd Annual IEEE Symposium on Foundations of Computer Science, Denver, CO, United States, 2022, vol. 2022, pp. 720–726.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications